# SDR GTIA021005

- Difficulty date: September 21, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATION 1117 L28 L26R HAS CORROSION.  REMOVED DAMAGED AREA.  FABRICATED T- FOR REPAIR.  DRILLED AND LOCATED HOLES.  (M)
